# SDR 96UAL900182

- Difficulty date: March 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N337UA
- Make and model: Boeing 737322
- Aircraft serial: 24241
- Engine: Ge CFM56*
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Accessory Unit
- Part number: 655280739
- Condition: Failed
- Location: Le Flaps
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 4 LEADING EDGE FLAP WOULD NOT RETRACT.  SUPPLEMENTAL DATA UPDATE:  REPLACED FLAP/SLAT POSITION SWITCH ACCESSORY UNIT.  SYSTEM CHECKED GOOD.  FAILURE OF THE ACCESSORY UNIT COULD NOT BE VERIFIED BY THE HOME SHOP.
